Alert archive / Arizona / Wind Advisories in 2014
Wind Advisory 9, NWS Flagstaff, AZ
NWS Flagstaff, AZ issued this wind advisory at Apr 12, 2014, 3:09 PM MST for Apache County, Coconino County, Navajo County, Arizona. It took effect at Apr 13, 2014, 11:00 AM MST. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Apr 12, 2014, 3:09 PM MST (22:09 UTC)
- In effect from
- Apr 13, 2014, 11:00 AM MST
- Expired
- Apr 13, 2014, 8:00 PM MST
- In force
- 9 hr
- Issued by
- NWS Flagstaff, AZ
Counties Apache County, AZ, Coconino County, AZ, Navajo County, AZ
The radar
The Flagstaff radar (KFSX), 124 km from the middle of the area, began a volume at 22:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Flgstf/Belemont, AZ (KFGZ), launched 12:00Z, 10.2 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2957 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 61 m²/s²
- 0-3 km storm-relative helicity
- 111 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
379 WWUS75 KFGZ 122209 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 309 PM MST SAT APR 12 2014 AZZ011>014-040-130615- /O.NEW.KFGZ.WI.Y.0009.140413T1800Z-140414T0300Z/ CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...WINDOW ROCK...GANADO...WINSLOW... HOLBROOK...SNOWFLAKE...ST. JOHNS...SPRINGERVILLE...DILKON 309 PM MST SAT APR 12 2014 ...WIND ADVISORY IN EFFECT FROM 11 AM TO 8 PM MST SUNDAY... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 11 AM TO 8 PM MST SUNDAY. * WINDS...SOUTHWEST AT 20 TO 30 MPH WITH GUSTS TO 45 MPH. * VISIBILITY...VISIBILITIES MAY BE REDUCED TO BELOW ONE MILE...AND IN THE VICINITY OF SOURCES FOR DUST AND SAND AS LOW AS ONE ONE- QUARTER MILE. * IMPACTS...BLOWING DUST MAY CAUSE REDUCED VISIBILITY ON ROADWAYS. DRIVING MAY BE DIFFICULT DUE TO CROSS WINDS... ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$
5 follow-up statements
860 WWUS75 KFGZ 122216 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 316 PM MST SAT APR 12 2014 AZZ011>014-040-130630- /O.CON.KFGZ.WI.Y.0009.140413T1800Z-140414T0300Z/ CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...WINDOW ROCK...GANADO...WINSLOW... HOLBROOK...SNOWFLAKE...ST. JOHNS...SPRINGERVILLE...DILKON 316 PM MST SAT APR 12 2014 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 8 PM MST SUNDAY... * TIMING...STRONG WINDS SUNDAY STARTING AT 11 AM MST (NOON MDT). * WINDS...SOUTHWEST AT 20 TO 30 MPH WITH GUSTS TO 45 MPH. * VISIBILITY...VISIBILITIES MAY BE REDUCED TO BELOW ONE MILE... AND IN THE VICINITY OF SOURCES FOR DUST AND SAND AS LOW AS ONE ONE-QUARTER MILE. * IMPACTS...BLOWING DUST MAY CAUSE REDUCED VISIBILITY ON ROADWAYS. DRIVING MAY BE DIFFICULT DUE TO CROSS WINDS... ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$
016 WWUS75 KFGZ 130414 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 914 PM MST SAT APR 12 2014 AZZ011>014-040-131300- /O.CON.KFGZ.WI.Y.0009.140413T1800Z-140414T0300Z/ CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...WINDOW ROCK...GANADO...WINSLOW... HOLBROOK...SNOWFLAKE...ST. JOHNS...SPRINGERVILLE...DILKON 914 PM MST SAT APR 12 2014 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 8 PM MST SUNDAY... * TIMING...STRONG WINDS SUNDAY STARTING AT 11 AM MST (NOON MDT) AND CONTINUING THROUGH EARLY EVENING. * WINDS...SOUTHWEST AT 20 TO 30 MPH WITH GUSTS TO 45 MPH. * VISIBILITY...VISIBILITIES MAY BE REDUCED TO BELOW ONE MILE... AND IN THE VICINITY OF SOURCES FOR DUST AND SAND AS LOW AS ONE-QUARTER MILE. * IMPACTS...BLOWING DUST MAY CAUSE REDUCED VISIBILITY ON ROADWAYS. DRIVING MAY BE DIFFICULT DUE TO CROSS WINDS... ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$
919 WWUS75 KFGZ 130942 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 242 AM MST SUN APR 13 2014 AZZ011>014-040-131900- /O.NEW.KFGZ.DU.Y.0004.140413T1800Z-140414T0300Z/ /O.CON.KFGZ.WI.Y.0009.140413T1800Z-140414T0300Z/ CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...WINDOW ROCK...GANADO...WINSLOW... HOLBROOK...SNOWFLAKE...ST. JOHNS...SPRINGERVILLE...DILKON 242 AM MST SUN APR 13 2014 ...BLOWING DUST ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MST THIS EVENING... ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MST THIS EVENING... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A BLOWING DUST ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MST THIS EVENING. * TIMING...STRONG WINDS SUNDAY DEVELOPING AFTER 11 AM MST (NOON MDT) AND CONTINUING THROUGH EARLY EVENING. * WINDS...WEST NORTHWEST 25 TO 35 MPH WITH GUSTS TO 50 MPH. * VISIBILITY...VISIBILITIES MAY BE REDUCED TO BELOW ONE MILE... AND IN THE VICINITY OF SOURCES FOR DUST AND SAND AS LOW AS ONE-QUARTER MILE. * IMPACTS...TRAVEL HAMPERED ON INTERSTATE 40 AND HIGHWAYS 160...191...AND 264. BLOWING DUST MAY CAUSE REDUCED VISIBILITIES. DRIVING MAY BE DIFFICULT DUE TO CROSS WINDS... ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. A BLOWING DUST ADVISORY MEANS THAT BLOWING DUST WILL RESTRICT VISIBILITIES TO BETWEEN ONE QUARTER AND ONE MILE. TRAVELERS ARE URGED TO USE CAUTION. && $$ AZZ005-009-010-039-131900- /O.NEW.KFGZ.DU.Y.0004.140413T1800Z-140414T0300Z/ /O.EXA.KFGZ.WI.Y.0009.140413T1800Z-140414T0300Z/ MARBLE AND GLEN CANYONS- NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY- BLACK MESA AREA- INCLUDING THE CITIES OF...PAGE...CHINLE...KAYENTA 242 AM MST SUN APR 13 2014 ...BLOWING DUST ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MST THIS EVENING... ...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MST THIS EVENING... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A BLOWING DUST ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MST THIS EVENING. A WIND ADVISORY HAS ALSO BEEN ISSUED. THIS WIND ADVISORY IS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MST THIS EVENING. * TIMING...STRONG WINDS SUNDAY DEVELOPING AFTER 11 AM MST (NOON MDT) AND CONTINUING THROUGH EARLY EVENING. * WINDS...WEST NORTHWEST 25 TO 35 MPH WITH GUSTS TO 50 MPH. * VISIBILITY...VISIBILITIES MAY BE REDUCED TO BELOW ONE MILE... AND IN THE VICINITY OF SOURCES FOR DUST AND SAND AS LOW AS ONE-QUARTER MILE. * IMPACTS...TRAVEL HAMPERED ON INTERSTATE 40 AND HIGHWAYS 160...191...AND 264. BLOWING DUST MAY CAUSE REDUCED VISIBILITIES. DRIVING MAY BE DIFFICULT DUE TO CROSS WINDS... ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. A BLOWING DUST ADVISORY MEANS THAT BLOWING DUST WILL RESTRICT VISIBILITIES TO BETWEEN ONE QUARTER AND ONE MILE. TRAVELERS ARE URGED TO USE CAUTION. && $$ AZZ004-006-007-015-016-131900- /O.EXA.KFGZ.WI.Y.0009.140413T1800Z-140414T0300Z/ KAIBAB PLATEAU-GRAND CANYON COUNTRY-COCONINO PLATEAU- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM- INCLUDING THE CITIES OF...FREDONIA...GRAND CANYON VILLAGE... SUPAI...FLAGSTAFF 242 AM MST SUN APR 13 2014 ...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MST THIS EVENING... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MST THIS EVENING. * TIMING...STRONG WINDS SUNDAY STARTING AT 11 AM MST (NOON MDT) AND CONTINUING THROUGH EARLY EVENING. * WINDS...WEST NORTHWEST 25 TO 35 MPH WITH GUSTS TO 50 MPH. * IMPACTS...DRIVING MAY BE DIFFICULT DUE TO CROSS WINDS... ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH OR GUSTS FROM 40 TO 57 MPH ARE EXPECTED. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$
941 WWUS75 KFGZ 131751 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 1051 AM MST SUN APR 13 2014 AZZ005-009>014-039-040-140300- /O.CON.KFGZ.DU.Y.0004.140413T1800Z-140414T0300Z/ /O.CON.KFGZ.WI.Y.0009.140413T1800Z-140414T0300Z/ MARBLE AND GLEN CANYONS- NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-BLACK MESA AREA- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...PAGE...CHINLE...KAYENTA...WINDOW ROCK... GANADO...WINSLOW...HOLBROOK...SNOWFLAKE...ST. JOHNS... SPRINGERVILLE...DILKON 1051 AM MST SUN APR 13 2014 ...BLOWING DUST ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A BLOWING DUST ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM MST THIS EVENING. * WINDS...WEST NORTHWEST 25 TO 35 MPH WITH GUSTS TO 50 MPH. * VISIBILITY...VISIBILITIES MAY BE REDUCED TO BELOW ONE MILE... AND IN THE VICINITY OF SOURCES FOR DUST AND SAND AS LOW AS ONE- QUARTER MILE. * IMPACTS...TRAVEL HAMPERED ON INTERSTATE 40 AND HIGHWAYS 160... 191...AND 264. BLOWING DUST MAY CAUSE REDUCED VISIBILITIES. DRIVING MAY BE DIFFICULT DUE TO CROSS WINDS... ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. A BLOWING DUST ADVISORY MEANS THAT BLOWING DUST WILL RESTRICT VISIBILITIES TO BETWEEN ONE QUARTER AND ONE MILE. TRAVELERS ARE URGED TO USE CAUTION. && $$ AZZ004-006-007-015-016-140300- /O.CON.KFGZ.WI.Y.0009.140413T1800Z-140414T0300Z/ KAIBAB PLATEAU-GRAND CANYON COUNTRY-COCONINO PLATEAU- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM- INCLUDING THE CITIES OF...FREDONIA...GRAND CANYON VILLAGE... SUPAI...FLAGSTAFF 1051 AM MST SUN APR 13 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... * WINDS...WEST NORTHWEST 25 TO 35 MPH WITH GUSTS TO 50 MPH. * IMPACTS...DRIVING MAY BE DIFFICULT DUE TO CROSS WINDS... ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH OR GUSTS FROM 40 TO 57 MPH ARE EXPECTED. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$
513 WWUS75 KFGZ 140300 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 800 PM MST SUN APR 13 2014 AZZ005-009>014-039-040-140400- /O.EXP.KFGZ.DU.Y.0004.000000T0000Z-140414T0300Z/ /O.EXP.KFGZ.WI.Y.0009.000000T0000Z-140414T0300Z/ MARBLE AND GLEN CANYONS- NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-BLACK MESA AREA- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...PAGE...CHINLE...KAYENTA...WINDOW ROCK... GANADO...WINSLOW...HOLBROOK...SNOWFLAKE...ST. JOHNS... SPRINGERVILLE...DILKON 800 PM MST SUN APR 13 2014 ...BLOWING DUST ADVISORY WILL EXPIRE AT 8 PM MST THIS EVENING... ...WIND ADVISORY WILL EXPIRE AT 8 PM MST THIS EVENING... WINDS WILL REMAIN GUSTY BEHIND A COLD FRONT THIS EVENING...THOUGH WIND SPEEDS WILL GRADUALLY DROP BELOW ADVISORY CRITERIA. $$ AZZ004-006-007-015-016-140400- /O.EXP.KFGZ.WI.Y.0009.000000T0000Z-140414T0300Z/ KAIBAB PLATEAU-GRAND CANYON COUNTRY-COCONINO PLATEAU- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM- INCLUDING THE CITIES OF...FREDONIA...GRAND CANYON VILLAGE... SUPAI...FLAGSTAFF 800 PM MST SUN APR 13 2014 ...WIND ADVISORY WILL EXPIRE AT 8 PM MST THIS EVENING... WINDS HAVE SHIFTED TO THE NORTH AND DECREASED BELOW ADVISORY CRITERIA THIS EVENING BEHIND A COLD FRONT. LOCALLY BREEZY NORTH WINDS ARE EXPECTED OVERNIGHT. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Flagstaff, AZ wrote its last area forecast discussion before this wind advisory went out at Apr 12, 3:00 PM MST, 9 minutes earlier.
Area forecast discussion, Apr 12, 3:00 PM MST, 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FLAGSTAFF AZ 300 PM MST SAT APR 12 2014 .SYNOPSIS...A PASSING WEATHER SYSTEM WILL BRING ISOLATED SHOWERS AND THUNDERSTORMS INTO THE EARLY EVENING HOURS. OVERNIGHT...EXPECT LIGHT WINDS AND SEASONABLE TEMPERATURES. ON SUNDAY...AN APPROACHING COLD FRONT WILL BRING VERY GUSTY WEST WINDS AND A SLIGHT CHANCE OF SHOWERS. DRY AND BREEZY WEATHER IS IN STORE FOR MONDAY AND TUESDAY AS HIGH PRESSURE MOVES ACROSS THE AREA. ANOTHER WEATHER SYSTEM WILL BRING GUSTY WINDS ON WEDNESDAY. && .DISCUSSION...THE CENTER OF A WEAK WEATHER SYSTEM WAS LOCATED OVER NORTHERN ARIZONA...HEADING EASTWARD. ENOUGH MOISTURE AND INSTABILITY WILL REMAIN FOR ISOLATED SHOWERS AND EVEN A STRAY THUNDERSTORM INTO THE EARLY EVENING HOURS. OTHERWISE OVERNIGHT...EXPECT WINDS IN THE 5 TO 15 MPH RANGE TO CONTINUE WITH GENERALLY ABOVE NORMAL OVERNIGHT LOW TEMPERATURES. ON SUNDAY...ANOTHER WEATHER DISTURBANCE AND ASSOCIATED COLD FRONT WILL WILL MOVE ACROSS THE AREA FROM NORTH TO SOUTH. AHEAD OF THE FRONT STRONG LOW TO MID LEVEL WESTERLY FLOW WILL DEVELOP. STEEP LAPSE RATES ALOFT WILL COMBINE WITH DAYTIME HEATING TO PRODUCE DEEP VERTICAL MIXING. THE MIXING WILL BRING WIND GUSTS TO AROUND 45 MPH TO THE SURFACE FROM THE MOGOLLON RIM NORTHWARD. AREAS OF BLOWING DUST WILL BE POSSIBLE ACROSS PORTIONS OF THE LITTLE COLORADO RIVER VALLEY AND THE NAVAJO NATION. A WIND ADVISORY (PHXNPWFGZ) IS IN EFFECT ON SUNDAY. THERE WILL BE ENOUGH UPWARD MOTION AND MOISTURE FOR A SLIGHT CHANCE OF SHOWERS AND EVEN A THUNDERSTORM AS DAYTIME HEATING PROGRESSES. SURFACE WINDS SHIFT TO NORTHERLY THEN NORTHEASTERLY SUNDAY NIGHT AS THE FRONT MOVES THROUGH. BY MONDAY MORNING...RIGHT BEHIND THE COLD FRONT SURFACE HIGH PRESSURE OVER THE COLORADO PLATEAU AND STRENGTHENING PRESSURE GRADIENTS WILL PRODUCE GUSTY NORTH TO NORTHEAST SURFACE WINDS ALONG AND SOUTH OF THE MOGOLLON RIM. WINDS LOOK TO DECREASE MONDAY AFTERNOON AS THE SURFACE HIGH WEAKENS. FAIR WEATHER WILL THEN CONTINUE THROUGH TUESDAY. FOR WEDNESDAY AND THE END OF THE WEEK...A ROUND OF STRONGER WINDS LOOK IN STORE FOR WEDNESDAY AS ANOTHER MAINLY DRY WEATHER DISTURBANCE BRUSHES NORTHERN ARIZONA. LATER IN THE WEEK YET ANOTHER WEAK LOW PRESSURE SYSTEM COULD BRING A CHANCE OF SHOWERS. && .AVIATION...FOR THE 00Z PACKAGE...VFR CONDITIONS ARE EXPECTED FOR THE NEXT 24 HOURS. EXPECT LOW FOR SHOWERS IN THE EARLY EVENING HOURS WITH VIRGA SHOWERS WHICH MAY PRODUCE BRIEF PERIODS OF ERRATIC GUSTY WINDS. STRONGER WINDS ARE FORECAST ON SUNDAY EXPECT WEST-SOUTHWEST 15-20KTS GUSTING FROM 30 TO 40 MPH FOR MOST AIRFIELDS. AVIATION DISCUSSION NOT UPDATED FOR AMENDMENTS. && .FIRE WEATHER...WARM...DRY AND WINDY FIRE WEATHER CONDITIONS ARE FORECAST ON SUNDAY AS A DRY COLD FRONT MOVES INTO ARIZONA FROM THE NORTHWEST. ON SUNDAY WEST TO SOUTHWEST WINDS WILL INCREASE THROUGH THE DAY WITH THE STRONGEST AHEAD OF THE COLD FRONT... EXPECT A WIND SHIFT TO A NORTHWEST AFTER FRONTAL PASSAGE. BY MONDAY EXPECT COOLER TEMPERATURES AND BREEZY NORTHEASTERLIES. TUESDAY THROUGH THURSDAY...A WESTERLY FLOW PATTERN ALOFT WILL BRING CONTINUED WARM AND DRY WEATHER CONDITIONS WITH LIGHT TO BREEZY SOUTHWESTERLY WINDS EACH DAY. && .FGZ WATCHES/WARNINGS/ADVISORIES... FIRE WEATHER WATCH SUNDAY AZ FIRE ZONES 104>107-109>114-139-140. WIND ADVISORY ON SUNDAY FORM 11 AM UNTIL 8 PM MST AZ ZONES 011>014-040. && PUBLIC..........MCCOLLUM AVIATION........BOHLIN FIRE WEATHER....BOHLIN FOR NORTHERN ARIZONA WEATHER INFORMATION VISIT WEATHER.GOV/FLAGSTAFF
Hazardous weather outlook, Apr 12, 3:32 AM MST, 11 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FLAGSTAFF AZ 332 AM MST SAT APR 12 2014 AZZ004>007-009>014-039-040-130715- KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD- CHINLE VALLEY-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-BLACK MESA AREA- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- 332 AM MST SAT APR 12 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN ARIZONA. .DAY ONE...TODAY AND TONIGHT WIDELY SCATTERED LIGHT SHOWERS AND ISOLATED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY ON SUNDAY...A FIRE WEATHER WATCH IS IN EFFECT FOR ALL OF NORTHERN ARIZONA NORTH OF THE WHITE MOUNTAINS AND MOGOLLON RIM. SEE PHXRFWFGZ FOR DETAILS. WESTERLY WIND GUSTS TO 40 MPH ARE FORECAST. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Flagstaff, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 12, 3:07 AM MST | Fire Weather Watch | FGZ | Apache, Coconino, Navajo | 24 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.